<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:prism="http://prismstandard.org/namespaces/basic/2.0/" xmlns:dc="http://purl.org/dc/elements/1.1/"
xmlns:content="http://purl.org/rss/1.0/modules/content/" xmlns="http://purl.org/rss/1.0/" xmlns:admin="http://webns.net/mvcb/">
<channel rdf:about="https://thescipub.com/feed/jmss/issue-314.rss">
<title>Volume 2, Issue 3 (2006) | Journal of Mathematics and Statistics</title>
<description>Volume 2, Issue 3 (2006) | Journal of Mathematics and Statistics</description>
<link>https://thescipub.com/jmss/issue/314</link>
<admin:generatorAgent rdf:resource="https://thescipub.com/"/>
<admin:errorReportsTo rdf:resource="mailto:support@thescipub.com"/>
<dc:publisher>Science Publications</dc:publisher>
<dc:language>en</dc:language>
<prism:publicationName>Science Publications</prism:publicationName>
<items>
<rdf:Seq>
<rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2006.401.406"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2006.407.413"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2006.414.421"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2006.422.426"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2006.427.431"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2006.432.438"/></rdf:Seq>
</items>
</channel><item rdf:about="https://thescipub.com/jmss/jmssp.2006.401.406">
    <title><![CDATA[Behavior of the Dedekind's Function over First Order Theta Function According to Conditions Modular Form]]></title>
    <link>https://thescipub.com/jmss/jmssp.2006.401.406</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 September 2006; <a href="https://thescipub.com/jmss/jmssp.2006.401.406">doi:10.3844/jmssp.2006.401.406</a></p>The effect Dedekind's etha function on theta functions is analyzed according to the characteristics of theta functions under modular group conditions.]]></content:encoded>
    <dc:title><![CDATA[Behavior of the Dedekind's Function over First Order Theta Function According to Conditions Modular Form]]></dc:title><dc:creator>Ismet  Yıldız</dc:creator><dc:identifier>doi:10.3844/jmssp.2006.401.406</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2006-09-30; | doi:10.3844/jmssp.2006.401.406</dc:source>
    <dc:date>2006-09-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2006.401.406</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2006.401.406</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2006.407.413">
    <title><![CDATA[Stochastic Analysis of a Compound Redundant System Involving Human Failure]]></title>
    <link>https://thescipub.com/jmss/jmssp.2006.407.413</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 September 2006; <a href="https://thescipub.com/jmss/jmssp.2006.407.413">doi:10.3844/jmssp.2006.407.413</a></p>This study deals with a compound standby redundant system consisting of three sub-systems A, B, and C connected in series. The sub-system B consists of one main unit and the other is its standby redun...]]></content:encoded>
    <dc:title><![CDATA[Stochastic Analysis of a Compound Redundant System Involving Human Failure]]></dc:title><dc:creator>Ritu  Gupta</dc:creator><dc:creator>S. K. Mittal</dc:creator><dc:creator>C. M. Batra</dc:creator><dc:identifier>doi:10.3844/jmssp.2006.407.413</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2006-09-30; | doi:10.3844/jmssp.2006.407.413</dc:source>
    <dc:date>2006-09-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2006.407.413</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2006.407.413</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2006.414.421">
    <title><![CDATA[LQ-Moments: Application to the Log-Normal distribution]]></title>
    <link>https://thescipub.com/jmss/jmssp.2006.414.421</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 September 2006; <a href="https://thescipub.com/jmss/jmssp.2006.414.421">doi:10.3844/jmssp.2006.414.421</a></p>Mudolkar and Hutson (1998) extended L-moments to new moment like entitles called LQmoments
(LQMOM). The LQMOM are constructed by using functional defining the quick estimators,
where the parameters ...]]></content:encoded>
    <dc:title><![CDATA[LQ-Moments: Application to the Log-Normal distribution]]></dc:title><dc:creator>Ani  Shabri</dc:creator><dc:creator>Abdul A. Jemain</dc:creator><dc:identifier>doi:10.3844/jmssp.2006.414.421</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2006-09-30; | doi:10.3844/jmssp.2006.414.421</dc:source>
    <dc:date>2006-09-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2006.414.421</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2006.414.421</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2006.422.426">
    <title><![CDATA[On Bayes Estimation of the First Order Moving Average Model]]></title>
    <link>https://thescipub.com/jmss/jmssp.2006.422.426</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 September 2006; <a href="https://thescipub.com/jmss/jmssp.2006.422.426">doi:10.3844/jmssp.2006.422.426</a></p>In this work, Bayes estimation of the first order moving average model (MA(1)) were studied. Theoretical justification of the Bayes estimates based on the estimated innovations is given. The convergen...]]></content:encoded>
    <dc:title><![CDATA[On Bayes Estimation of the First Order Moving Average Model]]></dc:title><dc:creator>Mahmoud M. Smadi</dc:creator><dc:creator>Ahmed A. Abu-Taleb</dc:creator><dc:identifier>doi:10.3844/jmssp.2006.422.426</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2006-09-30; | doi:10.3844/jmssp.2006.422.426</dc:source>
    <dc:date>2006-09-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2006.422.426</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2006.422.426</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2006.427.431">
    <title><![CDATA[Passage to the Differences for the BDF's Methods]]></title>
    <link>https://thescipub.com/jmss/jmssp.2006.427.431</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 September 2006; <a href="https://thescipub.com/jmss/jmssp.2006.427.431">doi:10.3844/jmssp.2006.427.431</a></p>In this study, we give an improvement to the backward differentiation formula (BDF). We use a formula for the differences that permits us to determine the new coefficients αi^  and γi ^in function o...]]></content:encoded>
    <dc:title><![CDATA[Passage to the Differences for the BDF's Methods]]></dc:title><dc:creator>Abdelouahab  Salmi</dc:creator><dc:identifier>doi:10.3844/jmssp.2006.427.431</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2006-09-30; | doi:10.3844/jmssp.2006.427.431</dc:source>
    <dc:date>2006-09-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2006.427.431</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2006.427.431</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2006.432.438">
    <title><![CDATA[Computing the Moments of Order Statistics from Independent Non - Identically Distributed Burr Type XII Random Variables]]></title>
    <link>https://thescipub.com/jmss/jmssp.2006.432.438</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 September 2007; <a href="https://thescipub.com/jmss/jmssp.2006.432.438">doi:10.3844/jmssp.2006.432.438</a></p>In this paper, we derive a recurrence relation for computing all single moments of all order statistics arising from independent but not identically distributed Burr type XII random variables.]]></content:encoded>
    <dc:title><![CDATA[Computing the Moments of Order Statistics from Independent Non - Identically Distributed Burr Type XII Random Variables]]></dc:title><dc:creator>A. A. Jamjoom</dc:creator><dc:identifier>doi:10.3844/jmssp.2006.432.438</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2007-09-30; | doi:10.3844/jmssp.2006.432.438</dc:source>
    <dc:date>2007-09-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2006.432.438</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2006.432.438</prism:url>
    </item></rdf:RDF>